# SDR FDEA201109234077

- Difficulty date: September 23, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 84,453 hours, 14,488 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR , AFT SIDE NR 1 STOP FITTING , HORIZONTAL BEAM FOUND CRACKED.  REMOVED AND REPLACED WITH NEW BEAM AS PER SRM 51-31-01 REV 47.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
